Volume 14, Number 4
Previous Issue Next Issue

H. X. Rui

J. Comp. Math., 14 (1996), pp. 291-300

Preview Full PDF 38 1111 Abstract

J. X. Zhao

J. Comp. Math., 14 (1996), pp. 301-310

Preview Full PDF 38 1156 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 311-318

Preview Full PDF 36 1084 Abstract

Y. L. Zhou

J. Comp. Math., 14 (1996), pp. 319-335

Preview Full PDF 36 1099 Abstract

Q. D. Zhu & Q. Lin

J. Comp. Math., 14 (1996), pp. 336-344

Preview Full PDF 41 1073 Abstract

I. Hlavavcek & M. Kvrivzek

J. Comp. Math., 14 (1996), pp. 345-362

Preview Full PDF 39 1096 Abstract

X. J. Yu

J. Comp. Math., 14 (1996), pp. 363-382

Preview Full PDF 36 1061 Abstract

X. B. Chi

J. Comp. Math., 14 (1996), pp. 383-386

Preview Full PDF 36 1078 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard